On some conformable boundary value problems in the setting of a new generalized conformable fractional derivative

Miguel Vivas-Cortez, Martin Patricio Árciga, Juan Carlos Najera, Jorge Eliecer Hernández

Producción científica: Contribución a una revistaArtículorevisión exhaustiva

1 Cita (Scopus)

Resumen

The fundamental objective of this article is to investigate about the boundary value problem with the uses of a generalized conformable fractional derivative introduced by Zarikaya et al. (On generalized the conformable calculus, TWMS J. App. Eng. Math. 9 (2019), no. 4, 792-799, http://jaem.isikun.edu.tr/web/images/articles/vol.9.no.4/11.pdf). In the development of the this article, by using classical methods of fractional calculus, we find a definition of the generalized fractional Wronskian according to the fractional differential operator defined by Zarikaya, a fractional version of the Sturm-Picone theorem, and in addition, the stability criterion given by the Hyers-Ulam theorem is studied with the use of the aforementioned fractional derivatives.

Idioma originalInglés
Número de artículo0212
PublicaciónDemonstratio Mathematica
Volumen56
N.º1
DOI
EstadoPublicada - 1 ene. 2023

Nota bibliográfica

Publisher Copyright:
© 2023 the author(s), published by De Gruyter.

Huella

Profundice en los temas de investigación de 'On some conformable boundary value problems in the setting of a new generalized conformable fractional derivative'. En conjunto forman una huella única.

Citar esto